# SDR SIMA20181016007

- Difficulty date: October 16, 2018
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 33,380 hours, 28,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EACH EMERGENCY LIGHT STRIP CRACKED. C/A-COMPLETE:INSTALLED 2 EACH NEW FLOOR PROXIMITY LIGHT STRIPS ON LIGHT STRIP EXTRUSION IAW AMM 33-50-12.
